| Model Number |
INS-0352 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Physician experienced a brush sheath detaching from the brush while deploying a fiducial during a procedure.
Additional Manufacturer Narrative
3007222345-2022-00011 occured during the same procedure.
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not included in the initial medwatch report and to provide the investigation results.G3: date received by manufacturer was missing from the initial report and should have been 11-feb-2022.The device was not returned to veran for investigation.Based on the results of the investigation, the complaint data indicates that the ins-0352 broke within the sheath while placing a fiducial.There will be a sheath anchoring and adhesion design change to address this issue.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.
Event or Problem Description
Additional information regarding the reported event: there was no impact on the patient or the procedure due to the reported issue.The procedure was completed with no delay after switching to a new brush.